MAUDE Adverse Event Report: MEDIVATORS ENDOSTRATUS CO2 INSUFFLATOR; CO2 INSUFFLATOR FOR ENDOSCOPE

MEDIVATORS ENDOSTRATUS CO2 INSUFFLATOR; CO2 INSUFFLATOR FOR ENDOSCOPE
Model Number EGA-501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 11/01/2016
Additional Manufacturer Narrative
The case reported that patients are experiencing abdominal pain and pressure after procedures where the endostratus co2 insufflator was being used.(b)(4) sales representative is in close contact with this facility.This facility was performing regular colon screenings and it was reported that the extent of the pain and pressure the patients experienced was similar to that of procedures done using normal room temperature air.There were no lasting effects or hospitalization of these patients.The endostratus co2 insufflator unit was returned for additional inspection and functionality tests by (b)(4) depot service department.The unit performed according to specification.There is no details confirming that the facility co2 connection or processing error could be the cause.This complaint will continue to be maintained by (b)(4) complaint handling system.
 
Event or Problem Description
The facility reports that patients are experiencing post procedure abdominal pain and pressure after using co2 insufflator.

Brand Name
ENDOSTRATUS CO2 INSUFFLATOR
Common Device Name
CO2 INSUFFLATOR FOR ENDOSCOPE
Manufacturer (Section D)
MEDIVATORS
3150 pollok dr
conroe TX 77303
MDR Report Key6133860
Report Number1651395-2016-00008
Device Sequence Number153532
Product Code FCX
UDI-Device Identifier00677964063671
UDI-Public00677964063671
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Inspection,Repair
Type of Report Initial
Report Date (Section B) 11/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberEGA-501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2016
Initial Report FDA Received Date11/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1